Hair Loss/PLZ help me!!! In problem urgent
I am a 22yr old male.At the age of 18 i started having hairfall.So by age 20 my crown,mid scalp & front region were effected with thinning & hairfall.I went to several doc they said i have MPB and gave me some medicine.But as my thinning hair were being exposed.I decided to wear a natural french wig.The wig was wear on top with sides & back scalp region hair mine to give it natural look.So the wig cover the crown,mid,front scalp area.THE sides & back are my natural hair.At from age 17 i started facing acne.At 21 it got severe so i went to doc and he gave me a roaccutane course for 6 months.My acne clear up in 2 months but i had to complete the course.But the doctor & many websites said that roaccutane cause hairfall.I know it cause hairfall but my concern & question is
that the roaccutane side effect of hairfall & thinning is affected on crown,mid,front scalp only or it also effects the sides & back scalp region(donor area) as well.The doctor who gave me roaccutane,i asked him if this will cause hairfall from my side & back donor area hair region.HE said no.Doctor said roaccutane only causes hairfall from top/mid scalp & crown/front scalp and does not effect the sides,back & donor area.!!!!!!
So i want to know from you that if i lose from top scalp its ok as long as my acne is being treated but if i lose/or thinning from sides & back hair would bother me as i wear a wig and side & back hair in good density are important for natural look???????
This acne medication can cause diffuse hair loss (from all over the scalp.) The hair loss would not be limited to certain areas.
There are several reasons these types of acne medications can cause hair loss. Certain acne medications are made from a derivative of Vitamin A. Vitamin A, being a fat-soluble vitamin, gets stored in the body. An excess can cause toxicity. Hair loss is a well-known symptom of vitamin A toxicity. Another reason this medication can cause hair loss is that it may interfere with biotin. Biotin is necessary for healthy hair growth. Also, this medication shrinks the sebaceous glands. This is great for acne, but not so good for hair. Without adequate sebum, hair can become dry, weak, fragile and prone to breakage. If you do a web search you will find that hair loss due to (vitamin A based) acne medication is common. Please let me know if I can help you further.
Sincerely, Melanie Vonzabuesnig
Understanding Female Hair Loss
Essential Oils for Hair Loss
Create Your Own Natural Hair Loss Remedies